Vol. 6, No. 4, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces

Saeid Ostadbashi, Abbas Najati, Mahsa Solaimaninia and Themistocles M. Rassias

Vol. 6 (2013), No. 4, 505–510
Abstract

Let (G,+) be an Abelian group and X be a sequentially complete Hausdorff topological vector space over the field of rational numbers. We deal with a Pexider difference

2f(2x + y) + 2f(2x y) 2g(x + y) 2g(x y) 12g(x) + 3g(y),

where f and g are mappings defined on G and taking values in X. We investigate the Hyers–Ulam stability of the Pexiderized quartic functional equation

2f(2x + y) + 2f(2x y) = 2g(x + y) + 2g(x y) + 12g(x) 3g(y)

in topological vector spaces.

Keywords
Hyers–Ulam stability, quartic mapping, topological vector space
Mathematical Subject Classification 2010
Primary: 39B82
Secondary: 34K20, 54A20
Milestones
Received: 23 January 2013
Accepted: 28 January 2013
Published: 8 October 2013

Communicated by Martin Bohner
Authors
Saeid Ostadbashi
Department of Mathematics
Urmia University
Urmia 57561-51818
Iran
Abbas Najati
Department of Mathematics
Faculty of Mathematical Sciences
University of Mohaghegh Ardabili
Ardabil 56199-11367
Iran
Mahsa Solaimaninia
Department of Mathematics
Urmia University
Urmia 57561-51818
Iran
Themistocles M. Rassias
Department of Mathematics
Zografou Campus
National Technical University of Athens
15780 Athens
Greece